# SDR SWAA2022032084926

- Difficulty date: March 17, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 32,333 hours, 14,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Stuck
- Location: Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAFETY ILLUMINATION STRIP AC RIGHT FWD CABIN STICKING UP FROM FLOOR. / [01] RESECURED PHOTOLUMINESCENT STRIP AT AIRCRAFT RIGHT FWD CABIN IAW AMM 33-51-15.
